Aa
A
A
A
Close
Birth Control (Contraception) Community
6.46k Members
Avatar universal

Nexplanon or just a cow

Hi,
I'm on my 3rd implant the 1st 2 were implanon and this one is nexplanon. The 1st ones I had the normal side effects of unpredictable periods but otherwise all ok. I'm 2.5 yrs into my nexplanon and since January I've had severe mood swings, total jeckle and Hyde. (I have had mental health issues with depression and anxiety but this feels different.)I have 3 weeks bleeding, 1 week off then back around again. I'm starting to think it's the implant and have arranged to have my implant removed. Just wondering how long you would wait til seeing the dr and looking into hormone imbalance or mental health issues. I have had a period of no contraception in the past and I was very similar with regards to my moods I do wonder if this is just me and I have a hormone imbalance. Any advice would be greatly appreciated.
3 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi there,
I may be able to advise the exact treatment only after I examine you. The few common side effects of birth control pills are changes in appetite or weight gain, nausea, sore breasts, headaches, menstrual irregularities, mood changes etc since they contain estrogen and progesterone. There are many new pills available in the market with lesser side effects of weight gain, mood changes etc.A detailed evaluation is must for appropriate diagnosis and treatment. A healthy diet and regular exercise or incorporating yoga into your daily regime can help in mood changes. Do keep me posted. Hope this helps.
Take care and regards. Best luck and take care!
Avatar universal
Hi. I am on my third implant. The first two were implanon, and this one is nexplanon. I just got it in my arm 4 days ago, and since then, I have noticed that my arm is very sensitive and painful. When the pain kicks in, I simply take Tylenol and then I am fine again. I am worried about when I should be removing the closure strips. I Followed the doctors orders by leaving the pressure bandage on for 24 hours, but the closure strips are still in place. Is it safe to take them off without any damage being done?
Avatar universal
I have been going threw the same thing, I have suffered from mild anxiety and depression, but ever since I got on nexplanon a month later my mood swings became intolerable. I have it schedule to be removed tomorrow. I hope I get back to normal. I'm wondering though, have you token it off yet?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.